# SDR GUUA91252090209A

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,808 hours, 17,922 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED LT EMERGENCY EXIT HARD TO OPEN.   LUBED LT EMERGENCY EXIT, OPS CHECK SATISFACTORY.
